Simulation-based optimality tests for stochastic programs

Güzin Bayraksan*, David P. Morton, Amit Partani

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapter

3 Scopus citations
Original languageEnglish (US)
Title of host publicationInternational Series in Operations Research and Management Science
PublisherSpringer New York LLC
Pages37-55
Number of pages19
DOIs
StatePublished - 2011

Publication series

NameInternational Series in Operations Research and Management Science
Volume150
ISSN (Print)0884-8289

ASJC Scopus subject areas

  • Software
  • Computer Science Applications
  • Strategy and Management
  • Management Science and Operations Research
  • Applied Mathematics

Cite this